# SDR COMA0660484

- Difficulty date: August 11, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N591CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 26,503 hours, 23,762 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5587 - DURING CLIMBOUT OF AUS WITH AUTO-PILOT ON, THE AIRCRAFT BEGAN PITCHING UP AND DOWN WITH YOKE MOVEMENT FORWARD AND AFT.  FLIGHT DIRECTOR NR 1 AND 2 DID NOT MATCH.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO THE FIELD.  PURGED NR 1 AND NR 2 PITOT LINES OF MOISTURE AND TIGHTENED NR 1 PITOT Q/D FITTING.  PERFORMED LEAK CHECK OF NR 1 AND NR 2 PITOT AND STATIC SYSTEMS, NO DISCREPANCIES NOTED.
